Couldn't find what you looking for?

TRY OUR SEARCH!

I have been on Lisinopril for 6 mos. in the evening and when taking my BP every day right after getting out of bed my systolic pressure was around 165 while the diastolic was in the low 70's. Later in the day my BP would go down to 135/70. I discussed this with my doctor and he prescribed hydrochlorot 25mg a half tablet to be taken each morning. since then my BP's have been ranging from 115/65 to 148/72 but this morning it was 83/58 but my pulse (which is usually in the 60's) was 141, plus I have experienced lightheadedness several times. it seems the lower my BP readings are the higher/faster my pulse goes. Is this something to worry about? Besides the aforementioned meds i also take in the evening Flomax 0.4mg and terrazosin 5mg. Are all these meds compatible? dutch-K.

Loading...

Well, I think that those varies in your blood pressure are not so harmless. Flomax may interact with lots of drugs which are used at the same time by increasing, decreasing or altering their effects. Hydrochlorot is diuretic, it works by reducing amount of eater from your organism and flomax relaxes the muscles freeing the flow of urine. Flomax can cause low blood pressure and dizziness when you stand up. I think that you should insist on discussion with your physician again and get proper therapy. Treatment of high blood pressure should be individualized anyway. It means that not every drug affects every person at the same way. The dose of diuretic and combination of drugs will be different for different patients. Please post me about what happened.

Does your physician who prescribed you thiazide know about your therapy for BHP?

Because it is especially important to individualize therapy when flomax is used with some alpha blocker like terazosin is. Terazosin is indicated both in high blood pressure and treatment of enlarged prostate. That means the drugs you use may work synergistically. Alpha blockers cause orthostatic hypotension.

As I know these drugs are compatible, but obviously not properly dosed for your condition. Your blood pressure seems to be very unstable. I think that flomax may be unnecessary to use and that flomax would be enough.

You said nothing about condition of your prostate? Do you have problems with urination? What is your urine flow like?
Reply

Loading...

You need dose adjustment. You shouldn’t travel to the south without your new therapy. Low blood pressure and high pulse rate tell me that your organism is going through dangerous battle. I think that you need treatment for severe arrhitmia you have. Heart rate in persons of your age should be 90-120. Terazosin may cause atrial fibrilation, although very rarely, but you shouldn't push your luck. Avodart may cause problems with high heart rate. Your condition really requires complete physical examination. You need to be monitored and you need to take your condition very seriously. I hope that you'll find a way to visit you physician as soon as possible. After that I hope that you'll have great time at the south and be back in june halthier than ever. Your condition may get worse if you make desicions on your own which drug to use and which not. Please tell me do you take enough fluid? You lose lots water by urine and low blood pressure may be caused by defficiency of water and electrolytes. Please listen to my advice, make an appointment with your physician and do blood tests.
Reply

Loading...

[You may want to have your BP devise calibrated or checked....get a wrist battery operated BP machine.
Reply

Loading...

How long does it take to start working?

Reply

Loading...